# SDR ABXA20240627126

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 102,983 hours, 46,103 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: UNKNOWN
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFTER #2 ENGINE START, ENGINE STABILIZED, SPAR VALVE DISCRETE LIGHT ILLUMINATED, #2 ENGINE SHUT DOWN.AND AC RETURNED TO GATE .MAINTENANCE  GROUNDED AC AND  FOUND PART OF OLD CLAMP JAMMING VALVE ARM. REMOVED FOD AND OPS CK GOOD IAW AMM 28-22-11.AC WAS RETURNED TO SERVICE AND DEPARTED.
